A member asked:
i'm i pregnant? hi, i jus started the depo-provera december 7, but been on the pills for quit some while but was taking it to time. my partner and i have unprotected sex all the time. i have miss my period for the month of feb. i had visited the on the 17
1 doctor answer
Dr. Joy Jackson answered
18 years experience Family Medicine
Many : Many women who take Depo-Provera stop menstruating. This is actually one of the most common side effects. Many women dislike this because they worry that they may be pregnant. Over time they realize this is just a side effect of the Depo-Provera and they become less and less concerned. In the beginning you will need a lot of reassurance, which possibly means a serum (blood) pregnancy test. If over time you don't like not having a period you may want to consider another birth control option. All the best.
Answered on Oct 3, 2016
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!